Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On two theorems of Jessen

Author: Dorothy Maharam
Journal: Proc. Amer. Math. Soc. 9 (1958), 995-999
MSC: Primary 28.00
MathSciNet review: 0105480
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. S. Andersen and B. Jessen, Some limit theorems on integrals in an abstract set, Danske Vid. Selsk. Mat.-Fys. Medd. vol. 22 no. 14 (1946). MR 0015461 (7:421d)
  • [2] -, Some limit theorems on set-functions, ibid. vol. 25 no. 5 (1948). MR 0028376 (10:437d)
  • [3] B. Jessen, The theory of integration in a space of an infinite number of dimensions, Acta Math. vol. 63 (1934) pp. 249-323. MR 1555395
  • [4] J. Dieudonné, On a theorem of Jessen, Fund. Math. vol. 37 (1950) pp. 242-248. MR 0043176 (13:218d)
  • [5] J. L. Doob, Regularity properties of certain families of chance variables, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 455-486. MR 0002052 (1:343e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society